Geometric Singularities of the Solution of the Dirichlet Boundary Problem for Hamilton–Jacobi Equation with a Low Order of Smoothness of the Border Curve

Resultado de la investigación: Conference contribution

Idioma originalEnglish
Título de la publicación alojadaMathematical Analysis With Applications - In Honor of the 90th Birthday of Constantin Corduneanu, CONCORD-90 2018
EditoresSandra Pinelas, Arkadii Kim, Victor Vlasov
EditorialSpringer Verlag
Páginas109-122
Número de páginas14
ISBN (versión impresa)9783030421755
DOI
EstadoPublished - 1 ene 2020
EventoInternational conference in honor of the 90th Birthday of Constantin Corduneanu, CONCORD-90 2018 - Ekaterinburg, Russian Federation
Duración: 26 jul 201831 jul 2018

Serie de la publicación

NombreSpringer Proceedings in Mathematics and Statistics
Volumen318
ISSN (versión impresa)2194-1009
ISSN (versión digital)2194-1017

Conference

ConferenceInternational conference in honor of the 90th Birthday of Constantin Corduneanu, CONCORD-90 2018
PaísRussian Federation
CiudadEkaterinburg
Período26/07/201831/07/2018

ASJC Scopus subject areas

  • Mathematics(all)

Huella Profundice en los temas de investigación de 'Geometric Singularities of the Solution of the Dirichlet Boundary Problem for Hamilton–Jacobi Equation with a Low Order of Smoothness of the Border Curve'. En conjunto forman una huella única.

  • Citar esto

    Lebedev, P. D., & Uspenskii, A. A. (2020). Geometric Singularities of the Solution of the Dirichlet Boundary Problem for Hamilton–Jacobi Equation with a Low Order of Smoothness of the Border Curve. En S. Pinelas, A. Kim, & V. Vlasov (Eds.), Mathematical Analysis With Applications - In Honor of the 90th Birthday of Constantin Corduneanu, CONCORD-90 2018 (pp. 109-122). (Springer Proceedings in Mathematics and Statistics; Vol. 318). Springer Verlag. https://doi.org/10.1007/978-3-030-42176-2_11